# SDR DL72S960104

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-2 LETTER CHECK, .375 INCH CRACK NR 4 L/E SLAT COVE SKIN LWR ATTACH ANGLE AT O/B END.  REPAIRED PER M/M 57-54-0 PAR 5A.
